# SDR UPS00831379

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Girt Bar
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE GIRT BAR WOULD NOT ENGAGE IN FLOOR LOCKS.  REMOVED SLIDE AND DEFERRED PER MEL.
